# SDR AALA20170626006

- Difficulty date: June 19, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 65,359 hours, 8,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE R1 DOOR IS BROKEN.  REMOVED AND REPLACED IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
